Jump to content
CrazyBoards.org

Recommended Posts

Hi, I'm schizophrenic(catatonic and paranoid), and I really miss having my symptoms, and i can't stop taking my meds(seroquel 150mg, abilify 15mg and effexor 75 mg) because they don' t let me at the crazy institute(sry about my english) do you have any advice about inducing symptoms?

Link to comment
Share on other sites

Try making your bed arranged North-south with the head to the north. Lie down on your back with your head to the north. Spread your arms and legs or at least don't let them cross your body or each other. Rest or take a nap.

This will often bring symptoms out in me. Supposedly it puts you in line and vulnerable to more of the magnetic forces.

I enjoy it too. Sometimes.

Link to comment
Share on other sites

i'v tried taking naps during the day, but the other things you mentioned sound like you are joking but i'm still gonna try it, because i like being insane!

<{POST_SNAPBACK}>

Really not joking. Try it for a couple weeks.

Before you go to sleep, kind of relax and meditate. Imagine you are on a giant porch swing, swinging either north south or east west (whichever works for you)

If you go to sleep too easy, try doing this on the floor instead of the bed, same orientation.

(you might also try head facing south if north doesn't work. I have heard south works for some people, but north is what works for me.)

Some incredible stuff can happen.

Link to comment
Share on other sites

Can I ask why on earth you would want to induce symptoms if you are stable? I am BP and I do miss the highs at times and the tremoundous feelings I would get at being one with the universe. But what good comes of inducing negative symptoms? Or are you trying to induce positve symptoms? Either way, why?

Erika

Link to comment
Share on other sites

I think that's why Amphetamines (sp?) were invented.  ;)

I agree with the above; negative symptoms are no fun. I can understand your desire for positive symptoms though. Even though my positive symptoms weren't much fun either... I think you should wait until you get out of the crazy house, then go and get high. Sorry, I shouldn't be saying this. Don't do drugs. Drugs are bad.

Link to comment
Share on other sites

Please do not try to induce symptoms. That's a VERY bad idea.

In bipolar there's the "kindling" effect. Untreated bipolar tends to become worse. It's the same with schizophrenia or any other psychosis. That really rots your brain. (not literally, but it causes further damage)

Please discuss with your doctor the need you feel to induce symptoms. Maybe he/she can help you with something so that you don't feel that need. Trust between patient and doctor is essential.

One more thing: try to think of yourself as you were before the psychotic symptoms started. Try to think as that person. Try to see what that person would think of the mental situation you are in now, and in the other aspects (relationships, jobs, study, money etc). If you can think as that person you may be able to see that inducing symptoms is a very bad idea. And that you should do whatever it takes to get your normal life back. You don't want to spend the rest of your life in a psychiatric institution and die there, do you ?

Best wishes.

Link to comment
Share on other sites

Hi, I'm schizophrenic(catatonic and paranoid), and I really miss having my symptoms, and i can't stop taking my meds(seroquel 150mg, abilify 15mg and effexor 75 mg) because they don' t let me at the crazy institute(sry about my english) do you have any advice about inducing symptoms?

<{POST_SNAPBACK}>

A bit more about that.

Effexor is usually not a good idea for someone with psychotic symptoms. Antidepressants are- for as far as I know- usually not a good idea for someone with psychotic symptoms. These drugs may help you with depression or negative symptoms. I suspect the docs gave it to you for the latter reason. But Effexor is more risky in regard to "causing" or exacerbating psychosis (and being addictive)then most SSRI's, such as prozac, paxil (sedating), zoloft, lexapro. Doctors tend to want to do things their own way. But that doesn't mean you can't influence them.

That leaves you with the combination of 150 mg Seroquel and 15 mg Abilify. Are you switching from one med to another ? If so, ignore the rest. A combination of different antipsychotics is usually not a good idea. 150 mg of Seroquel would usually not be strong enough to suppress psychotic symptoms. For as far as I understand your situation, the abilify is working well. Good. For how long did that psychosis last and for how long have you been on the abilify (at which dosage) ?

Once the positive symptoms of the psychosis are gone, the negative symptoms can last for many months. How long it takes to get rid of these negative symptoms - it seems that's your problem, otherwise you wouldn't want your positive symptoms back- varies from person to person. It's important to have enough patience to get your psychosis in full remision. It's about the rest of your life. You want it back, don't you ? It's usually not a good idea to give patients antidepressants till after a few months after the psychosis has gone in remission. Antidepressants can sometimes help with negative symptoms. Unless there is a serious depression, they should not be given to patients that have not fully recovered from their psychosis. That's my take on it. But I'm not a medical expert. I'd say, after the psychosis has gone in full remission for at least a few months, you can try an antidepressant. And it may help.

I'd suggest that you discuss your desire for getting your positive symptoms back with your psychiatrist or therapist, and discuss if effexor is really the best thing for you (it's harder to stop taking it if you increase the dose). Usually effexor is not used as a first-line medication. Also discuss the need for taking 150 mg of Seroquel. Maybe you need it to calm you down (since it's sedating), or you can try to stop taking it. There is no way to know how these two antipsychotics are going to work on each other on the long run.

I think you need a good talk with your psychiatrist about your medication schedule.

Link to comment
Share on other sites

I want to induce pshycosis cause i need to know what a voice once told me meant, and i'm not really stable i just don't hear voices anymore. And the reason i am on effexor is because i wanted and tried to kill myself. Also i think i have more positive symtoms then negative.

Link to comment
Share on other sites

I don't go online in the crazy house, I go home for 2 hours a day and go online there, so i can tell you horrible stories of how they treat me, like they dont let us smoke and make us take urine samples once a week:)

Link to comment
Share on other sites

Hi, I'm schizophrenic(catatonic and paranoid), and I really miss having my symptoms, and i can't stop taking my meds(seroquel 150mg, abilify 15mg and effexor 75 mg) because they don' t let me at the crazy institute(sry about my english) do you have any advice about inducing symptoms?

<{POST_SNAPBACK}>

Why would you want to do this? Feeling paranoid is not a very fun feeling at all (been there done that with those feelings during my severe bipolar mixed episodes).

From reading about how bad schizophrenic symptoms are, I doubt anyone would miss having them.

Don't ever stop taking your meds. They are what fix your brain chemistry in order to normalize it, so you can function well.

Link to comment
Share on other sites

I don't go online in the crazy house, I go home for 2 hours a day and go online there, so i can tell you horrible stories of how they treat me, like they dont let us smoke and make us take urine samples once a week:)

<{POST_SNAPBACK}>

Oh how fucking terrible. They dont let you inhale carcinogens and make sure you arent doing illegal drugs while you're at home. What awful awful policies.

Inducing symptoms=Bad Idea. When they were active YOU WERE BATSHIT CRAZY. Not special, not getting directives from a higher power, NUTS. OFF YOUR ROCKER. Accepting that sooner rather than later will save you a lot of problems.

Kassiane

<{POST_SNAPBACK}>

I'm just used to having my symptoms, my symptoms first came when i was 13 and now when i dont got them i feel empty and depressed because now i don't have anything going on in my life, my pdoc says this is normal to feel like this.

Link to comment
Share on other sites

Hi vfo,

vfo to me stands for Variable Frequency Oscillator.  That's a radio joke, the part that tunes it.  ;)

- It must be difficult being away from home so much.  Are you taking classes or working?  That might help to keep you busy and not feel so down.

- Be sure to tell your Pdoc that you are missing the voices and are wanting them to come back.  Perhaps he can adjust your meds so this isn't bothering you so much.

-  Keep taking your meds and don't fight with the staff over the program. It is there to help you get better and stay well.

See you later,

A.M.

Link to comment
Share on other sites

Not related directly to this discussion, but I couldn't help wondering... are the alt.syntax.tactical folks still around?

Tommy

<{POST_SNAPBACK}>

http://www.cs.uu.nl/wais/html/na-dir/net-a.../troll-faq.html

Back in the day, cross-posting to alt.sex.cthulhu or alt.sex.hello-kitty could leave you wondering

if you hadn't induced symptoms in somebody or some thing.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

Guest
This topic is now closed to further replies.
×
×
  • Create New...